ITEM METADATA RECORD
Title: The classification of projectively homogeneous surfaces II
Authors: Dillen, Franki ×
Sasaki, T
Vrancken, Luc #
Issue Date: 1998
Publisher: Osaka journal of mathematics
Series Title: Osaka journal of mathematics vol:35 issue:1 pages:117-146
ISSN: 0030-6126
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Geometry Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science